# SDR DALA2017041002920

- Difficulty date: April 6, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 58,214 hours, 31,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE NITROGEN CYLINDER LOW.  SERVICED.
